# SDR LR7A00161

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,545 hours, 17,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0502, FOUND LT MLG WHEEL WELL FS 557 BOW BEAM CRACKED AT WL 160, LBL 61.  REPLACED BOW BEAM PER SRM SMP 583-51-140.  NR 41075.
